# SDR HEEA079320

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- Aircraft time: 12,773 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100042A
- Part serial: A08600734
- Condition: Damaged
- Location: Main Rotor
- Part time: 10,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE SKIN DEBONDED NEAR STATION 53 ON THE UPPER SURFACE.  THE TIP CAP HAS "C" CHANNEL UNBONDED AND THE CRESENT SHAPE DOUBLER.
